# SDR FDEA201011124326

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57970100002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND AT LT INBD FLAP LOWER SKIN BTW STGR 13 & REAR SPAR AND   RIBS 12/14.  NEW REPAIR PERFORMED IAW EA 6-5750-144069. REPAIR NR2.
